# SDR CA030305001

- Difficulty date: March 4, 2003
- Submitted: April 14, 2003
- Operation: General aviation
- Make and model: Moravn Z242L
- Engine: Lyc AEIO360A1B6
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Part number: M3100
- Condition: Loose
- Location: Magneto
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AS A RESULT OF PREVIOUS IMPULSE COUPLING FAILURES, WE IMPLEMENTED AN IMPULSE COUPLING INSPECTION EVERY 100 HRS. UPON INSPECTION OF THIS IMPULSE COUPLING WE FOUND THE HUB VERY LOOSE, BOTH PAWL RIVETS LOOSE, AND THE PAWL GAPS EXCEEDED THE MAXIMUM ALLOWED BY SLICK SB1-98.  PAWL GAPS WERE IN EXCESS OF .170 INCH. MAX ALLOWABLE IS .150 INCH.  HAD THIS IMPULSE COUPLING FAILED IT WOULD HAVE DAMAGED AND CONTAMINATED THE ENGINE.
